×

Fuzzy groups redefined. (English) Zbl 0413.20041


MSC:

20L05 Groupoids (i.e. small categories in which all morphisms are isomorphisms)
94D05 Fuzzy sets and logic (in connection with information, communication, or circuits theory)

Citations:

Zbl 0194.055
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Deluca, A; Termini, S, Algebraic properties of fuzzy sets, J. math. anal. appl., 40, 373-386, (1972) · Zbl 0211.31002
[2] Rosenfeld, A, Fuzzy groups, J. math. anal. appl., 35, 512-517, (1971) · Zbl 0194.05501
[3] Schweizer, B; Sklar, A, Statistical metric spaces, Pacific J. math., 10, 313-334, (1960) · Zbl 0091.29801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.